# SDR SWAA2023061960421

- Difficulty date: June 17, 2023
- Submitted: June 19, 2023
- Operation: Air carrier
- Aircraft: N423WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29827
- Aircraft time: 70,205 hours, 41,779 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT FLOOR PANEL 120 CF HAS 11.5 CRACK<[01] REMOVED AND REPLACED FORWARD CARGO COMPARTMENT FLOOR PANEL 120CF IN REFERENCE TO AIRCRAFT MAINTENANCE MANUAL 25 - 52 - 01 - 201 - 801 - NG
